# SDR 9722119977

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378201
- Condition: Failed
- Location: Lt Engine
- Part time: 23,459 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

DURING INITIAL DESCENT AT FLIGHT LEVEL 29,000 FEET, THE LEFT ENGINE EXPERIENCED AN UNCOMMANDED THRUST INCREASE.  CREW RETARDED LEFT ENGINE THRUST LEVER TO IDLE AND N1 INDICATION REMAINED AT 92 PERCENT.  CREW SHUT DOWN THE LEFT ENGINE, DIVERTED TO PIT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP ASSEMBLY.  ENGINE OPERATIONAL CHECK OK.   AIRCRAFT RETURNED TO SERVICE.
